# SDR SWIA200922539

- Difficulty date: August 28, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 17,264 hours, 15,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING DOME EMERGENCY LIGHT INOP.  (FLT 2525)  RELAMPED EMERGENCY LIGHT.
